Show ratings & reviews for

2.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

2 People found this comment helpful

I found this product to be very good as is all systane products so I recommend these products to my friends well worth the $ I spend per year. thank you systane.

Most voted negative review

1 People found this comment helpful

Terrible reaction to the preservative in these drops. Vision is still poor & unable to read even after stopping the drug for almost 2 months!!!!!!! NOSTARS

Shared reviews and ratings

systane gel | 65-74 | On medication for 2 to less than 5 years | Patient
4/25/2019
Condition: Dry Eye
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I found this product to be very good as is all systane products so I recommend these products to my friends well worth the $ I spend per year. thank you systane.

Report this postFill 3Created with Sketch.
Godiva | 55-64 | Female | On medication for 6 months to less than 1 year | Patient
5/1/2014
Condition: Dry Eye
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

This night therapy worked so well. Eyes dryness had improved. However after many months of use, I noticed that my eyes gets irritated, redness with yellowish looking mucus when I wake up in the morning. I thought I contaminated the tube so i discarded the tube any purchase new one. I use Visine redness relief drop. The redness goes away. Did not use night therapy for several weeks but dryness came back so i had to use Systane night therapy again because this is the only night gel that really works for my eyes. Bang! my eyes were red again in the morning. Does anyone know if this ointment is not to be used long term?Read More Read Less

Report this postFill 3Created with Sketch.
Anonymous | 75 or over | Female | On medication for less than 1 month | Patient
9/17/2012
Condition: Dry Eye
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

Terrible reaction to the preservative in these drops. Vision is still poor & unable to read even after stopping the drug for almost 2 months!!!!!!! NOSTARS

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More